# SDR UIEA2011021300064

- Difficulty date: February 13, 2011
- Submitted: February 16, 2011
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- Aircraft time: 90,839 hours, 15,513 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire
- Condition: Shorted
- Location: Hyd System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HYDRAULIC SYS NR 4 ADP CONT CIRCUIT BREAKER OPENS WHEN CONTINUOUS SELECTED.  RUN LT ILLUMINATES MOMENTARILY.  WIRING CHECKED IAW 29-34-12 FOUND WIRES SHORTED TO GROUND. WIRING REPAIRED IAW SWPM 20-10-13.
